| Model Number |
MSERIES CCT |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that the device's left side of the display was missing clinical information.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The malfunction was observed during initial testing; however after disassembling the device to determine root cause, the malfunction was no longer seen.The device was put through extensive testing without duplicating the malfunction.The color lcd cable was replaced as a precaution.The device passed the final test procedure, was recertified, and returned to the customer.Analysis for reports of this type has not identified an increase in trend.